Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Spotting after taking Primolut, blood with mucus, normal ultrasound. Is it normal?

hii,i had a c section 3months back it was my first pregnancy but i have lost my baby after 40days of his birth,nw i had irregular periods with off n on spotting with 5 days of bleeding,my doc prescribed me primolut n tds for 21 days,after stopping i had withdrawl bleed for 5days then for next 2days again had only slight spotting once a day,again started primolut on 7th day,on 8th day after having coitus which was normal in morning there was blood mixed with stretchable cervical mucus ,no any heavy bleeding,just spotting type,is it normal?I HAD ULTRASOUND TOO WHICH WAS NORMAL.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thank you for your query. I can understand your concerns.

Hi, though spotting after primolut is nothing serious but i will advice you to stop primolut.

It is not normal but a common side effect

Feel free to consult me directly


Dr. Som Biswas M.D.
Answered: Sat, 29 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor